Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 19 found articles
 
 
  SEMIPARAMETRIC REGRESSION MODELS WITH LOCALLY GENERALIZED GAUSSIAN ERROR'S STRUCTURE
 
 
Title: SEMIPARAMETRIC REGRESSION MODELS WITH LOCALLY GENERALIZED GAUSSIAN ERROR'S STRUCTURE
Author: Hu, Shuhe
Appeared in: Acta mathematica scientia
Paging: Volume 18 (1998) nr. S pages 68-77
Year: 1998
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands